# SDR CA101122004

- Difficulty date: November 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) POWER FLUCTUATION DURING REVENUE FLIGHT, AFTER TAKEOFF, AIRCRAFT EXPERIENCED TORQUE AND PROPELLER FLUCTUATION ON THE RIGHT ENGINE.  A/C RETURNED TO POINT OF DEPARTURE.
